# SDR F3LA202505070221

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF CABIN FLOOR FOUND CORROSION ON SEAT TRACK Y1292 BETWEEN FRAMES 12-24. REPLACEMENT IS REQUIRED REF A320NEO SRM 51-72-11-911-001 REV 43.  CORRECTIVE ACTION: PERFORMED REPLACEMENT OF CORRODED SEAT TRACK AT Y1292 BETWEEN FRAMES 12-24 REF A320NEO SRM 51-72-11-911-001 REV 43. MX ACTION IS ACCEPTABLE.
